Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Hit by a cyclist. Developed a pretty bad black eye and tingling sensation. Will it be cured?

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 2000
Answered : 101 Questions
Question
Hello

On July 8 I was hit by a cyclist and developed a pretty bad black eye..

I took real good care of it. The swelling has almost gone but there is still a slight puffiness, a tingly feeling and a greyish line underneath my left eye. Will these go away?
Posted Sat, 1 Sep 2012 in Vision and Eye Disorders
 
 
Answered by Dr. Mihir Shah 1 hour later
Dear XXXXXX,

Thanks for the query.

Glad to know that your eye has recovered.The marks will fade away gradually.

If it was a forceful injury, there is a chance that some amount of XXXXXXX injury could have occured.To be on the safer side, get your eye examined by an ophthalmologist.Other than that, you dont have to worry and your eye will do just fine.

I hope I have answered you query.I will be available to answer any furthur queries.

Best regards,
Dr.Mihir Shah
Above answer was peer-reviewed by
 
Follow-up: Hit by a cyclist. Developed a pretty bad black eye and tingling sensation. Will it be cured? 10 hours later
Hello:

First of all thanks so much for responding. I am relieved. Thank God. As far as my eye is concerned, I know there is no damage internally! I can see clearly and there has been no change in my vision at all!!!
 
 
Answered by Dr. Mihir Shah 39 minutes later
Dear,

If your vision is fine, there is absolutely nothing to worry.

In future if you need any guidance, feel free to contact me on the link given below.
WWW.WWWW.WW
Good bye and take care.
Dr.Mihir Shah
Above answer was peer-reviewed by
 
Follow-up: Hit by a cyclist. Developed a pretty bad black eye and tingling sensation. Will it be cured? 2 days later
That is indeed a relief to know. However, any idea how long it will take. Any way of speeding this up??
 
 
Answered by Dr. Mihir Shah 17 hours later
Dear,

The marks can take upto 3 months to fade away.Taking a multivitamin once a day for a month can help.

Best regards,
Dr.Mihir Shah
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor